# SDR UPS09154742

- Difficulty date: February 17, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RETRACTED LANDING GEAR.  NOSE GEAR DOOR LIGHT CAME ON & REMAINED ON FOR ENTIRE FLIGHT.  FLEW AT FL 320 AT 270 KTS/.65M.  FELT NO VIBRATION & NO UNUSUAL NOISE 1 HR & 12 MINS INTO FLT.  STARTED TO GET NOISE & VIBRATION TO FL 260.  BROUGHT LANDING GEAR HANDLE UP NOSE DOOR LIGHT WENT OUT.  NOISE & VIB WENT AWAY.  LEFT GEAR HANDLE UP UNTIL GEAR WAS EXTENDED.  RAN NOSE GEAR DOOR GROUND CLOSING TEST FOR BOTH NOSE DOORS SEVERAL TIMES.  FOUND NO DEFECTS AT THIS TIME PER A300 MM 32-31-00-5 PARA 3.  NO HISTORY FOUND ON THIS ITEM.
